Access count of this item: 61

Files in This Item:
File Description SizeFormat 
0213-7.pdf793.98 kBAdobe PDFView/Open
Title: 右延長文法により生成される言語について (オートマトン理論と数理言語の研究)
Authors: 大芝, 猛  KAKEN_name
有川, 節夫  KAKEN_name
Author's alias: OSHIBA, TAKESHI
Issue Date: Jun-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 213
Start page: 104
End page: 122
Appears in Collections:Studies on Automata and Mathematical Theory of Languages

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.